# SDR SWAA2021061472117

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 775-808
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRAP AT AFT CARGO BAY BS808- BS775 RBL19 WL158. ; / DAMAGE FOUND ON ACB STRAP BS775- BS808 RBL19 WL158 FOUND TO BE OUT OF LIMITS DUE TO CORROSION AT VARIOUS FASTENER LOCATIONS IAW SRM53-60-15-1A-1 STEP 4(G) 3 B. FIGURE 103 D EVALUATED DAMAGE FOUND ON ACB STRAP BS 775-BS808 RBL 19 WL 158 REMOVED CORROSION IN AREA OF 1'' X 1'' X 0.030'' DEEP AT ORIGINAL MATERIAL THICKNESS 0.100'' FOUND TO BE OUT OF LIMIT IAW SRM 53-6-15-1A-1 STEP 4(G) 3 B. FIGURE 103 D MATERIAL USED DIAL DEPTH GUAGE ID # ATS400 EVALUATED DAMAGE FOUND ON ACB STRAP BS 775-BS808 RBL 19 WL 158 REMOVED CORROSION IN AREA OF 1'' X 1'' X 0.030'' DEEP AT ORIGINAL MATERIAL THICKNESS 0.100'' FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1 STEP 4(G) 3 B. FIGURE 103 D MATERIAL USED DIAL DEPTH GAUGE ID # ATS400 S/N UNKNOWN VERIFIED EVALUATION OF DAMAGE FOUND ON ACB STRAP BS 775-BS808 RBL 19 WL 158 REMOVED CORROSION IN AREA OF 1'' X 1'' X 0.030'' DEEP AT ORIGINAL MATERIAL THICKNESS 0.100'' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 STEP 4(G) 3 B. FIGURE 103 D TOOL USED DIAL DEPTH GAUGE ID # ATS400 S/N UNKNOWN LOCATED AND DRILLED ACB STRAP BS 774 - BS 864 RBL 19 WL 158 I.A.W SRM 51-40-05-0G-0 LOCATED AND DRILLED ACB STRAP BS 774 - BS 864 RBL 19 WL 158 I.A.W SRM 51-40-05-0G-0 OK TO INSTALL ACB STRAP FROM BS774-BS864 RBL19 CONFIRMED ALL ACTIONS AND OK TO INSTALL PARTS. INSTALLED ACB STRAP FROM BS775-BS850 RBL19 IAW SRM 51-40-02 AND IAW DWG# 146A8120
